Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36478
標題: (Applied Mathematics and Computation,213(1):092-101)Controlling Arrivals for a Queueing System with an Unreliable Server:Newton-Quasi Method
作者: K. H. Wang
D. Y. Yang
關鍵字: F-policy
Matrix analytical method
Optimization
Newton-Quasi method
Startup
Server breakdowns
出版社: New York, USA:Elsevier
URI: http://hdl.handle.net/11455/36478
ISSN: 0361-0926
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.